# SDR ABXA2019080624130

- Difficulty date: July 24, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 61,088 hours, 44,542 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 850913
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF/POWER UP, THE RIGHT ENGINE BLEED DISCRETE LIGHT ILLUMINATED. THE LEFT & RIGHT ENGINE BLEED EICAS & MASTER CAUTION LIGHTS ILLUMINATED AND THERE WAS A SMELL OF SOMETHING BURNING. THE TAKEOFF WAS ABORTED AT A SPEED OF LESS THAN 60 KNOTS. THE AIRPLANE WAS REMOVED FROM SERVICE (GROUNDED) AND A TAKEOFF POWER ENGINE RUN WAS PERFORMED ON THE RIGHT ENGINE. NO FAULTS OR MESSAGES WERE DISPLAYED. THERE WAS NOT A BURNING SMELL DURING THE ENGINE RUN. THE DEFECTIVE RIGHT ENGINE HIGH PRESSURE CONTROLLER WAS REPLACED. THE CAUSE OF THE BURNING SMELL IS UNKNOWN.
